Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 2 of 8 found articles
 
 
  Asymptotic models for internal waves
 
 
Title: Asymptotic models for internal waves
Author: Bona, J.L.
Lannes, D.
Saut, J.-C.
Appeared in: Journal des mathematiques pures et appliquees
Paging: Volume 89 (2008) nr. 6 pages 29 p.
Year: 2008
Contents:
Publisher: Elsevier Masson SAS
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 2 of 8 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands